# SDR 95ZZZZ91

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341905
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,586 hours
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FLT 3306 - CLT-CAK - NR 1 ALTIMETER FLAGGED ON CLIMB-OUT AT 8000 FEET, AIRCRAFT TURNED BACK AND LANDED IN CLT WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ALTIMETER.  PROBLEM RETURNED LATER IN THE DAY.  FOUND WIRES CHAFED AT RNAV COMPUTER 3461-1-P3-1.  CAPPED AND STOWED WIRING, MEL'D RNAV COMPUTER.
